| Model Number |
1999/40 |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product is registered as a combination product.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the atrial lead exhibited noise, which was reproducible with isometrics.The patient would continue to be monitored.The patient was asymptomatic.
Event or Problem Description
New information received noted that the atrial lead was capped and replaced on (b)(6) 2022.The patient was in stable condition.